I've been having a strange melange of symptoms for a few months that seem to be getting worse as time goes on. It could be nothing, but it could be something. I am on Pristiq, Flonase and have a Mirena IUC. I am also a medical marijuana patient, though I only medicate at night, after 7 and about a half gram of dried flower a night.
I have had loose, frequent stools with mild abdominal pain for 2 months. Food/changing diet has little effect. I get tired/fatigued/bruised and achy easily [sometimes I feel like I can hardly move I'm so tired and sore!], have been incredibly moody and have had 2 cases of BV in the past 5 months, which is a bit unusual, but since I just got the IUC a few months ago, it's not overly concerning. My sex drive is pretty much nonexistent. I'm a small 34 year old woman, 5'2" and 95 lbs. and a vegetarian so I am prone to anemia. I also have headaches often in the morning, but they usually resolve in a couple of hours/with coffee. I wake up a lot at night and am not sleeping well. Also, even though the room I sleep in is on the cold side, I wake up drenched in sweat at times. I am unsure if this relates to when I have menstrual spotting or not [I stopped having regular periods immediately with the IUC and not just spot very erratically]. I wake up many times, each time absolutely freezing and wet; I actually have to turn a space heater on for relief.
Known family history includes skin/prostate cancers, osteoporosis, hypothyroidism and Type 1 Diabetes [an aunt and my younger sister who was diagnosed at age 29]. Personally, I have bi-polar disorder 1 but otherwise have been healthy. Other than my medicine, I have been clean and sober for over a year. I do have an appointment with my doctor on March 6th. I can't go an earlier b/c I have to wait for my Medicare to kick in on March 1st.
According to a couple of websites, Flonase (which is a steroidal medication) can have potential side effects of easy bruising, menstrual irregularities, and more of the symptoms you listed too (see private message for more info).
Marijuana can increase your heart rate, which can make you sweat. It also can cause anxiety (see private message for more info).
Pristiq can cause side effects of rapid heart rate, sweating and diarrhea amongst other things (see private message).
Bottom line, you may want to try (working with your doctor) going off marijuana and these medications and see if any of them could be the cause of your physical woes.
I agree that medications can cause the symptoms I'm having, but I'm not sure that's the problem; I've been on these medicine for a long time and these problems are recent, with in the last 2-3 months, really.
Medical marijuana is actually safer than...well, almost ALL prescription meds with far fewer side effects, especially for conditions I take it for [pain/insomnia/migraines]. It has very little addiction potential, despite it's Schedule 1 classification. I refuse to take opiates, benzodiazepines and prescription sleep meds because of how addictive they are. Because I only use my medicine at night, I use Cannabis Indica, which has less of a tendency to cause rapid heart rate or other anxiety like symptoms than C. Sativa.
Since you awaken with a headache have you gotten checked for sleep apnea? And for people, such as myself, who clench at night (or if you grind), a TMJ issue can cause a person to wake up with a headache, even a migraine- do you clench or grind your teeth at night?
Have you had a sleep study done and if so, with what results?
As someone who has suffered from migraines for years, I know how desperate one can get with the pain. I don't agree with taking marijuana, though, still technically federally illegal, I believe.
You might be having a hormonal imbalance causing your night sweats (and may want to check with a gyn doctor or endocrinologist about those if it turns out not to be one of the drugs you are taking causing it).
Have you tried Chinese acupuncture for the migraines, other pain, and insomnia? What about occasional use of over the counter insomnia treatments, such as passion flower or valerian root? Do you already avoid the computer, exercise, and other things that stimulate your brain close to bedtime?
i agree with not using the marijuana for migraines i have chronic migraines for years and that only made them worse. your hormonal imbalance could be your thyroid. get that checked out. mine goes up and down drives me crazy. aches and pains come along with it. also go to your gyn because livingHope makes good sense too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.